MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER F2; POWER F2, POWERED FASTENING SYSTEM

FERNO-WASHINGTON, INC. POWER F2; POWER F2, POWERED FASTENING SYSTEM
Model Number 0567093
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported upon arrival at a patient's home, the fastening system installed in the ambulance would not allow the stretcher to be unloaded from the ambulance.The end user confirmed the fastening system was operating properly prior to arrival on scene.The end user advised that the crew elected to not transition to manual operation of the system but rather they called for a backup ambulance to complete the patient transfer.This resulted in a reported 30 min delay.The patient's condition was reported as "having trouble breathing".There were no allegations that the delay resulted in an adverse health consequence for the patient.A follow up call to the end user was made and it was determined the fastening system had become unpaired with the stretcher which resulted in the disruption of the communication necessary for operation of the powered features.

Brand Name
POWER F2
Common Device Name
POWER F2, POWERED FASTENING SYSTEM
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key25033098
Report Number1523574-2026-00032
Device Sequence Number10097444
Product Code FPO
UDI-Device Identifier00190790006570
UDI-Public(01)00190790006570(11)260130
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0567093
Device Catalogue Number0567091
Device Lot NumberM242370
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale